Alert archive / Illinois / River Flood Advisories in 2011
River Flood Advisory 21, NWS Chicago, IL
NWS Chicago, IL issued this river flood advisory at Feb 21, 2011, 6:50 PM CST for Lake County, Illinois. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Feb 21, 2011, 6:50 PM CST (00:50 UTC)
- Expired
- Feb 22, 2011, 10:41 AM CST
- In force
- 16 hr
- Issued by
- NWS Chicago, IL
County Lake County, IL
The radar
The Chicago radar (KLOT), 85 km from the middle of the area, began a volume at 00:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Des Plaines River near Gurnee (GUNI2). The gauge peaked at 6.11 ft at Feb 23, 2011, 12:00 AM CST.
- Action stage
- 6.5 ft
- Minor stage
- 7 ft
- Moderate stage
- 9 ft
- Major stage
- 11 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05528000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
198 WGUS83 KLOT 220050 FLSLOT FLOOD ADVISORY NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 650 PM CST MON FEB 21 2011 ...THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A FLOOD ADVISORY FOR THE DES PLAINES RIVER... DES PLAINES RIVER NEAR GURNEE AFFECTING LAKE COUNTY .HEAVY RAINFALLS OF UP TO AN INCH AND A HALF ACROSS PORTIONS OF NORTHERN ILLINOIS OVER THE PAST 24 HOURS HAVE CAUSED ADDITIONAL RISES ALONG AREA RIVERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN ALTERNATE ROUTE. ADDITIONAL INFORMATION CAN BE FOUND AT WEATHER.GOV/CHICAGO. && ILC097-221250- /O.NEW.KLOT.FL.Y.0021.110222T0050Z-110224T1200Z/ /GUNI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 650 PM CST MON FEB 21 2011 THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A * FLOOD ADVISORY FOR THE DES PLAINES RIVER NEAR GURNEE. * UNTIL THURSDAY MORNING. * AT 630 PM MONDAY THE STAGE WAS 6.0 FEET. * ACTION STAGE IS 6.5 FEET. * FLOOD STAGE IS 7.0 FEET. * FORECAST...THE RIVER WILL RISE TO NEAR 6.7 FEET BY WEDNESDAY MORNING. * IMPACT...AT 7.0 FEET...FLOODING BEGINS TO AFFECT THE LOWEST AREAS NEAR THE RIVER. $$
2 follow-up statements
695 WGUS83 KLOT 221314 FLSLOT FLOOD ADVISORY NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 713 AM CST TUE FEB 22 2011 ...THE FLOOD ADVISORY CONTINUES FOR THE DES PLAINES RIVER...FOX RIVER...ILLINOIS RIVER...KANKAKEE RIVER...PECATONICA RIVER...ROCK RIVER... DES PLAINES RIVER NEAR GURNEE AFFECTING LAKE COUNTY DES PLAINES RIVER AT RIVERSIDE AFFECTING COOK COUNTY FOX RIVER AT MONTGOMERY AFFECTING KANE AND KENDALL COUNTIES ILLINOIS RIVER AT OTTAWA AFFECTING LA SALLE COUNTY KANKAKEE RIVER AT SHELBY AFFECTING LAKE AND NEWTON COUNTIES PECATONICA RIVER NEAR SHIRLAND AFFECTING WINNEBAGO COUNTY ROCK RIVER AT DIXON AFFECTING LEE COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN ALTERNATE ROUTE. ADDITIONAL INFORMATION CAN BE FOUND AT WEATHER.GOV/CHICAGO. && ILC097-230113- /O.CON.KLOT.FL.Y.0021.000000T0000Z-110224T1200Z/ /GUNI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 713 AM CST TUE FEB 22 2011 THE FLOOD ADVISORY CONTINUES FOR THE DES PLAINES RIVER NEAR GURNEE * UNTIL THURSDAY MORNING. * AT 630 AM TUESDAY THE STAGE WAS 6.1 FEET. * ACTION STAGE IS 6.5 FEET. * FLOOD STAGE IS 7.0 FEET. * FORECAST...THE RIVER WILL RISE TO NEAR 6.7 FEET BY WEDNESDAY MORNING. $$ ILC031-230112- /O.CON.KLOT.FL.Y.0015.000000T0000Z-110223T2030Z/ /RVRI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 713 AM CST TUE FEB 22 2011 THE FLOOD ADVISORY CONTINUES FOR THE DES PLAINES RIVER AT RIVERSIDE * UNTIL WEDNESDAY AFTERNOON. * AT 645 AM TUESDAY THE STAGE WAS 6.2 FEET. * ACTION STAGE IS 6.0 FEET. * FLOOD STAGE IS 7.0 FEET. * FORECAST...THE RIVER WILL REMAIN NEARLY STEADY THROUGH THIS AFTERNOON. * IMPACT...AT 6.0 FEET...WATER BEGINS TO OVERFLOW BANKS IN THE LOWEST AREAS ADJACENT TO THE RIVER. $$ ILC099-230112- /O.CON.KLOT.FL.Y.0017.000000T0000Z-110225T0830Z/ /OTWI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 713 AM CST TUE FEB 22 2011 THE FLOOD ADVISORY CONTINUES FOR THE ILLINOIS RIVER AT OTTAWA * UNTIL LATE THURSDAY NIGHT. * AT 645 AM TUESDAY THE STAGE WAS 462.0 FEET. * ACTION STAGE IS 461.0 FEET. * FLOOD STAGE IS 463.0 FEET. * FORECAST...THE RIVER WILL RISE TO NEAR 462.4 FEET BY THIS AFTERNOON. * IMPACT...AT 462.4 FEET...ALLEN PARK ENTRANCE THREATENED AND WEST BOAT RAMP SUBMERGED. $$ ILC089-093-230112- /O.CON.KLOT.FL.Y.0016.000000T0000Z-110224T2100Z/ /MNGI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 713 AM CST TUE FEB 22 2011 THE FLOOD ADVISORY CONTINUES FOR THE FOX RIVER AT MONTGOMERY * UNTIL THURSDAY AFTERNOON. * AT 600 AM TUESDAY THE STAGE WAS 12.6 FEET. * ACTION STAGE IS 12.5 FEET. * FLOOD STAGE IS 13.0 FEET. * FORECAST...THE RIVER WILL RISE TO NEAR 12.7 FEET BY THIS AFTERNOON. $$ INC089-111-230112- /O.CON.KLOT.FL.Y.0014.000000T0000Z-110223T1800Z/ /SLBI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 713 AM CST TUE FEB 22 2011 THE FLOOD ADVISORY CONTINUES FOR THE KANKAKEE RIVER AT SHELBY * UNTIL WEDNESDAY AFTERNOON. * AT 645 AM TUESDAY THE STAGE WAS 8.8 FEET. * ACTION STAGE IS 8.8 FEET. * FLOOD STAGE IS 9.0 FEET. * FORECAST...THE RIVER WILL REMAIN NEARLY STEADY THROUGH THIS AFTERNOON. $$ ILC201-230112- /O.CON.KLOT.FL.Y.0012.000000T0000Z-110226T1430Z/ /SIRI2.N.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 713 AM CST TUE FEB 22 2011 THE FLOOD ADVISORY CONTINUES FOR THE PECATONICA RIVER NEAR SHIRLAND * UNTIL SATURDAY MORNING. * AT 600 AM TUESDAY THE STAGE WAS 11.2 FEET. * ACTION STAGE IS 11.0 FEET. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL RISE TO NEAR 11.7 FEET BY THIS EVENING. $$ ILC103-230112- /O.CON.KLOT.FL.Y.0020.000000T0000Z-110226T0000Z/ /DXRI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 713 AM CST TUE FEB 22 2011 THE FLOOD ADVISORY CONTINUES FOR THE ROCK RIVER AT DIXON * UNTIL FRIDAY EVENING. * AT 615 AM TUESDAY THE STAGE WAS 15.0 FEET. * ACTION STAGE IS 13.0 FEET. * FLOOD STAGE IS 16.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL. $$ AS
866 WGUS83 KLOT 221641 FLSLOT FLOOD ADVISORY NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 1041 AM CST TUE FEB 22 2011 ...THE FLOOD ADVISORY IS CANCELLED FOR THE DES PLAINES RIVER... DES PLAINES RIVER NEAR GURNEE AFFECTING LAKE COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN ALTERNATE ROUTE. ADDITIONAL INFORMATION CAN BE FOUND AT WEATHER.GOV/CHICAGO. && ILC097-221711- /O.CAN.KLOT.FL.Y.0021.000000T0000Z-110224T1200Z/ /GUNI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1041 AM CST TUE FEB 22 2011 THE FLOOD ADVISORY IS CANCELLED FOR THE DES PLAINES RIVER NEAR GURNEE. * AT 1030 AM TUESDAY THE STAGE WAS 6.1 FEET. * ACTION STAGE IS 6.5 FEET. * FLOOD STAGE IS 7.0 FEET. * FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE. $$ WDM
What forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this river flood advisory went out at Feb 21, 6:21 PM CST, 29 minutes earlier.
Area forecast discussion, Feb 21, 6:21 PM CST, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
621 PM CST MON FEB 21 2011
.DISCUSSION...
330 PM CST MON FEB 21 2011
WILL KEEP CURRENT WINTER WX HEADLINES AS IS...THOUGH FORECAST TOTAL
ACCUMULATIONS HAVE BEEN PARED BACK A BIT BASED ON SATELLITE TRENDS
AND FORECAST MOVEMENT OF UPPER LOW CENTER INTO NRN IL TONIGHT.
SATELLITE FIX PLACES UPPER LOW CENTER ALONG THE MN/IA BORDER...JUST
NE OF MASON CITY IA. ENHANCED CLOUD TOP COOLING HAS FORMED A FAIRLY
DEFINITIVE COMMA HEAD/DEFORMATION AXIS CENTERED FROM THE TWIN
CITIES...ESEWD INTO CENTRAL/SRN WI TI THE NORTH OF MSN. THIS FAVORS
SRN WI FOR BETTER ACCUMULATING SNOW...BUT NRN TIER OF COUNTIES IN IL
MAY STILL RECEIVE ADVISORY LEVEL SNOW BEGINNING LATER THIS EVENING
AS WRAP AROUND PORTION OF COMMA SYSTEM TRACKS FROM FAR NRN IA...EWD
ACROSS FAR NRN IL TONIGHT. FORECAST SOUNDINGS AND TIME HEIGHT CROSS
SECTIONS SUGGEST PERIOD AROUND 06Z AS BEING TIME OF STEADIEST
SNOWFALL AND HAVE ADJUSTED POP/WX AND QPF GRIDS ACCORDINGLY. RIGHT
NOW HAVE GENERAL 3 INCH AMTS ALONG THE WI LINE...TAPERING TO 1-2
INCHES ALONG AND NORTH OF I-88 AND LESS THAN AN INCH SOUTH OF THIS
LINE.
THIS UPPER LOW IS FORECAST TO RAPIDLY SHEAR OUT AND LOSE ITS
IDENTITY LATE TONIGHT AND TUESDAY MORNING...BRINGING AN END TO THE
SNOW THREAT AS IT HEADS EAST OF THE REGION AFTER 12Z. MAY STILL HAVE
SOME RESIDUAL FLURRIES OVER EXTREME NERN IL TO START OUT TUESDAY
MORNING...BUT WILL DROP POPS BELOW MENTION BY NOON. THERE IS SOME
POTENTIAL FOR LAKE EFFECT SNOW SHOWERS OVER NERN IL TUESDAY MORNING
AS WELL...BUT THIS POTENTIAL APPEARS LOW DUE TO LIMITED UPWIND FETCH
OVER THE LAKE.
DRY PERIOD WITH SOME PARTIAL CLEARING EXPECTED TUESDAY AFTERNOON
INTO WEDNESDAY MORNING BEFORE THE NEXT IN A SERIES OF SHORT WAVES
BEGINS TO AFFECT THE REGION.
THE NEXT DISTURBANCE IS FORECAST TO MOVE FROM THE NRN PLAINS TO THE
UPPER GREAT LAKES WED AFTERNOON/EVENING. BEST DYNAMIC LIFT ASSD
WITH THIS SYSTEM WILL PASS WELL N OF THE FORECAST AREA...BUT AS
SURFACE RIDGE MOVES TO OUR EAST TUESDAY NIGHT...WINDS WILL HAVE
VEERED AROUND TO THE S...WITH LOW LEVEL FLOW INCREASING TO NEAR 30
KT BY WED AFTERNOON. THIS IS FORECAST TO ADVECT HIGH RH AIR BACK
THROUGH THE MID MS VALLEY SUGGESTING AT LEAST A CHANCE OF SOME LIGHT
SHOWERS OR MIXED PRECIPITATION LATE WED/WED EVENING AS SHEARED VORT
LOBE PASSES ACROSS THE WRN GREAT LAKES.
A MORE SIGNIFICANT FEATURES IS FORECAST TO EMERGE FROM THE SRN
ROCKIES THUR MORNING. MODELS BECOME QUITE DIVERGENT ON THE HANDLING
OF THIS SYSTEM AS IT LIFTS NEWD THUR-THUR NIGHT. GFS EJECTS THIS
SYSTEM AS A STABLE WAVE ENEWD TO THE S OF THE OH VALLEY...KEEPING
MOST PRECIPITATION WELL TO OUR SOUTH ALONG TIGHTENING BAROCLINIC
ZONE...WITH ONLY A PERIOD OF VERY WEAK VERTICAL MOTION OVER IL/IN.
ON THE OTHER HAND...NAM LIFTS THIS FEATURE OUT AS A MORE
ENERGETIC...NEGATIVELY TILTED SYSTEM THAT BRINGS A MUCH GREATER
THREAT OF PRECIP...BUT ALSO A STRONGER PUSH OF WARM ADVECTION THAT
WOULD LIKELY LIMIT ANY FROZEN OF FREEZING PRECIP TO AREAS NEAR THE
WI LINE. THE 12Z EURO LOOKS LIKE A BLEND OF THE NAM/GFS AND IS MUCH
MORE BULLISH ON PRODUCING A SIGNIFICANT WINTER WX EVENT ACROSS MUCH
OF THE FORECAST AREA THUR AFTERNOON-THUR NIGHT. RESULT OF ALL THIS
IS TO BE NECESSARILY VAGUE AT THIS POINT...BUT THIS SYSTEM
DEFINITELY BEARS SOME WATCHING.
EXTENDED PERIOD...DIVERGENCE AMONG MODEL GUIDANCE ONLY INCREASES AS
ONE WOULD EXPECT. ONLY TREND NOTED IS THAT WX WILL REMAIN UNSETTLED
WITH FAIRLY REGULAR PERIODICITY OF SYSTEMS SUGGESTING ANOTHER STORM
SYSTEM MOVING THROUGH ABOUT MONDAY...AND LITTLE CHANGE IN TEMPS.
MERZLOCK
&&
.AVIATION...
//ORD AND MDW CONCERNS...UPDATED 00Z...
* VISIBILITY WILL DECREASE TO 1 1/2 MILES IN SNOW AFTER 03 UTC. THE
CEILING WILL FALL TO 800 TO 900 FEET AT THE SAME TIME.
* THE WIND WILL BE NORTHEAST AT 8 TO 12 KNOTS THROUGH THE NIGHT
AND EARLY MORNING.
//DISCUSSION...UPDATED 00Z...
AN UPPER AIR TROUGH WILL MOVE FROM SOUTHERN MINNESOTA TO NORTHEAST
ILLINOIS BY TUESDAY MORNING. SNOW WILL OCCUR AFTER 03 UTC AND
WILL CONTINUE THROUGH 15 UTC TUESDAY MORNING. WE WILL FORECAST A
VISIBILITY OF ONE AND ONE HALF MILE IN SNOW AFTER 03 UTC AND
UNTIL 08 UTC. OTHERWISE...WE EXPECT 3 MILES IN SNOW FROM 08 UTC TO
11 UTC. WE EXPECT SOME FREEZING DRIZZLE IN ROCKFORD THIS EVENING
AND THAT WILL BECOME SNOW AFTER 02 UTC. THE WIND WILL REMAIN FROM
THE EAST TO NORTHEAST AT 9 TO 12 KNOTS TO 00 UTC WEDNESDAY. AFTER
00 UTC WEDNESDAY THE WIND WILL BECOME SOUTHEAST.
//ORD AND MDW CONFIDENCE...UPDATED 00Z...
* MEDIUM CONFIDENCE IN THE SNOW FORECAST TONIGHT.
* MEDIUM CONFIDENCE IN THE CEILING AND VISIBILITY OVERNIGHT.
* HIGH CONFIDENCE IN THE WIND FORECASTS.
//OUTLOOK FOR ORD/MDW FOR 12Z WEDNESDAY-12Z MONDAY...UPDATED 00Z...
WEDNESDAY...CHANCE OF RAIN...SLEET OR SNOW. MVFR DURING THE DAY.
POSSIBLE IFR AT NIGHT.
THURSDAY...VFR.
FRIDAY...CHANCE OF SNOW. MVFR
SATURDAY...CHANCE OF SNOW. POSSIBLE MVFR.
SUNDAY...CHANCE OF SNOW. POSSIBLE MVFR.
&&
.MARINE...
142 PM...SOMEWHAT ACTIVE PATTERN EXPECTED ACROSS THE GREAT LAKES
REGION INTO THIS WEEKEND. LOW PRESSURE CURRENTLY OVER THE OHIO
VALLEY WILL MOVE EAST AND OFF THE MID ATLANTIC COAST BY TUESDAY
MORNING. GRADIENT WILL SLOWLY WEAKEN TONIGHT AS A LARGE RIDGE OF
HIGH PRESSURE PASSES ACROSS THE WESTERN LAKES TUESDAY AFTERNOON.
WINDS QUICKLY TURN SOUTHERLY TUESDAY NIGHT AS A LARGE TROUGH OF
LOW PRESSURE DEVELOPS OVER THE PLAINS. STRENGTH OF THESE SOUTHERLY
WINDS DEPENDENT ON HOW STRONG THE TROUGH BECOMES AS IT LIFTS INTO
CANADA WEDNESDAY. FOR NOW WILL HOLD SPEEDS AT 15-25KT BUT HIGHER
GUSTS ARE CERTAINLY POSSIBLE. WINDS THEN SHIFT AROUND TO THE
NORTHEAST THURSDAY AS NEW LOW PRESSURE DEVELOPS OVER THE SOUTHERN
PLAINS AND LIFTS NORTHEAST ACROSS THE OHIO VALLEY THURSDAY NIGHT
INTO FRIDAY. WITH A LARGE AREA OF HIGH PRESSURE OVER THE NORTHERN
PLAINS...GRADIENT TIGHTENS QUITE A BIT AND 30 KTS SEEMS REASONABLE
AND SHOULD THIS LOW TRACK FURTHER NORTHWEST...TIGHTEST GRADIENT
MAY PASS OVER SOUTHERN LAKE MICHIGAN IN WHICH CASE SOME GALES MAY
BE POSSIBLE. CMS
&&
.LOT WATCHES/WARNINGS/ADVISORIES...
IL...WINTER WEATHER ADVISORY...ILZ005-ILZ006-ILZ013-ILZ014 UNTIL 6 AM
TUESDAY.
WINTER WEATHER ADVISORY...ILZ003-ILZ004 UNTIL 4 AM TUESDAY.
IN...NONE.
LM...SMALL CRAFT ADVISORY...ILLINOIS NEARSHORE WATERS UNTIL 3 PM TUESDAY.
SMALL CRAFT ADVISORY...INDIANA NEARSHORE WATERS UNTIL 9 AM TUESDAY.
&&Hazardous weather outlook, Feb 21, 3:19 PM CST, 3 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 319 PM CST MON FEB 21 2011 ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019- 222130- WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE- DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON- IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON- 319 PM CST MON FEB 21 2011 /419 PM EST MON FEB 21 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS... NORTHEAST ILLINOIS AND NORTHWEST INDIANA. .DAY ONE...TONIGHT. LIGHT SNOW IS EXPECTED TO BECOME STEADIER LATE THIS EVENING...AND CONTINUE OVERNIGHT. THE BEST CHANCE FOR ACCUMULATING SNOW WILL BE ACROSS FAR NORTHERN ILLINOIS WHERE UP TO 4 INCHES OF SNOW IS POSSIBLE BY TUESDAY MORNING. MANY AREA RIVERS WILL REMAIN NEAR OR JUST ABOVE FLOOD STAGE. RUNOFF FROM SNOW MELT AND RAINFALL...COMBINED WITH ABOVE FREEZING TEMPERATURES...ARE RESULTING IN INCREASED FLOW...AND AN ELEVATED RISK OF LOCALIZED ICE JAM FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PORTIONS OF THE ILLINOIS RIVER WILL REMAIN IN FLOOD. RUNOFF FROM RAIN AND SNOW MELT...AND ABOVE FREEZING TEMPERATURES...WILL CONTINUE AN INCREASED RISK OF LOCALIZED ICE JAM FLOODING. ACCUMULATING SNOW OR MIXED PRECIPITATION IS POSSIBLE AGAIN LATE THURSDAY OR MORE LIKELY THURSDAY NIGHT. COMPUTER GUIDANCE REMAINS INCONSISTENT ON THE DEVELOPMENT OF THIS WEATHER SYSTEM. IT WILL CONTINUE TO BE MONITORED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NECESSARY THROUGH TONIGHT. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO LMZ740>745-222130- WINTHROP HARBOR TO WILMETTE HARBOR- WILMETTE HARBOR TO NORTHERLY ISLAND- NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY- GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY- 319 PM CST MON FEB 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE MICHIGAN. .DAY ONE...TONIGHT. HIGH WAVES WILL LEAD TO HAZARDOUS CONDITIONS FOR SMALL CRAFT FOR THE ILLINOIS AND INDIANA NEARSHORE WATERS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. HIGH WAVES WILL LEAD TO HAZARDOUS CONDITIONS FOR SMALL CRAFT THROUGH TUESDAY MORNING ACROSS THE ILLINOIS NEARSHORE WATERS. STRONG WINDS AND HIGH WAVES MAY LEAD TO HAZARDOUS CONDITIONS FOR SMALL CRAFT ACROSS THE ILLINOIS AND INDIANA NEARSHORE WATERS THURSDAY NIGHT AND INTO FRIDAY. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-222130- LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH FOX ISLAND 5 NM OFFSHORE- LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO MID LAKE- 319 PM CST MON FEB 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE MICHIGAN. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO MERZLOCK
Nearby
River Flood Advisories in Illinois, 2011Every river flood advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.